Creatine kinase elevation caused by a combination of fluvastatin and telmisartan in a patient heterozygous for the CYP2C9*3 and ABCC2 -24C < T variants: a case report.
JournalArticle (Originalarbeit in einer wissenschaftlichen Zeitschrift)
 
ID 2819159
Author(s) Meyer zu Schwabedissen, Henriette E; Siegmund, Werner; Kroemer, Heyo K; Rollnik, Jens D
Author(s) at UniBasel Meyer zu Schwabedissen, Henriette
Year 2014
Title Creatine kinase elevation caused by a combination of fluvastatin and telmisartan in a patient heterozygous for the CYP2C9*3 and ABCC2 -24C < T variants: a case report.
Journal BMC Research Notes
Volume 7
Pages / Article-Number 688
Abstract BACKGROUND: Genetic factors as predictor of the individual outcome of drug therapy is one aim of personalized medicine approaches.CASE PRESENTATION: We report a drug metabolism based analysis of genetic polymorphisms in a Caucasian patient receiving fluvastatin and telmisartan experiencing myotoxicity (myalgia and moderate creatine kinase elevation).CONCLUSIONS: The obtained findings suggest that heterocygocity of cytochrome P450 CYP2C9*3 variant in combination with multidrug resistance-associated protein MRP2-24C > T functions as risk factor predisposing to experience drug-drug interaction combing those drugs.
edoc-URL http://edoc.unibas.ch/dok/A6337654
Full Text on edoc No
Digital Object Identifier DOI 10.1186/1756-0500-7-688
PubMed ID http://www.ncbi.nlm.nih.gov/pubmed/25280537
ISI-Number MEDLINE:25280537
Document type (ISI) Journal Article
 
   

MCSS v5.8 PRO. 0.298 sec, queries - 0.000 sec ©Universität Basel  |  Impressum   |    
04/12/2022